MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC ROCHESTER VITROS IMMUNODIAGNOSTIC PRODUCTS FREE T4 REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC ROCHESTER VITROS IMMUNODIAGNOSTIC PRODUCTS FREE T4 REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 1387000
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that reproducible, lower than expected ft4 results were obtained when a non-vitros audit microcontrol linearity fluid was processed using vitros ft4 lot 5430 on a vitros xt 7600 integrated system.A definitive cause of the event was not established.A vitros ft4 lot 5430 reagent issue is an unlikely cause of the event as historical qcs leading up to the event indicated acceptable vitros ft4 lot 5430 reagent performance.Additionally, ongoing tracking and trending of complaint data has not identified any signals to suggest there is a systemic quality issue with vitros ft4 lot 5430.There was no evidence of an instrument malfunction and the vitros ft4 results for all five of the linearity fluids were reproducible on the instrument.However, as no diagnostic precision testing was conducted around the time of the event, an issue with the vitros xt 7600 integrated system cannot be completely ruled out as a contributor to the event.Improper handling of the lb linearity fluid cannot be ruled out as a contributor to the event as no information was provided when requested in relation to the pre-analytical handling of the lb audit microcontrol.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report reproducible, lower than expected ft4 results were obtained when a non-vitros audit microcontrol linearity fluid was processed using vitros ft4 lot 5430 on a vitros xt 7600 integrated system.Audit microcontrol (lot 06997) lb fluid results of 2.00, 2.02 and 2.11 ng/dl verus the peer mean result of 2.75 ng/dl biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected vitros ft4 results were obtained when the customer was processing a non-patient fluid and were not reported from the laboratory.There has been no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS FREE T4 REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC ROCHESTER
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key19080115
Report Number3007111389-2024-00076
Device Sequence Number17609974
Product Code CEC
UDI-Device Identifier10758750008971
UDI-Public10758750008971
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2024
Device Catalogue Number1387000
Device Lot Number5430
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown